Thread Rating:
  • 1 Vote(s) - 5 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Tapering Going Well, Take it slow!
#31
Fish farmer thank you for the updates and you are doing good .
It sounds really good to do it slowly to give your body time to adjust and stabilize before tightening it up another notch.

Good luck all the way FF.

------
TommyG good luck to you as well.

-I used to have a handle on life, but it broke.


Reply
#32
Well done friend like someone said its not a race and the smartest comment I picked up on is benzos not for daily use wise words indeed, but hindsight no use now so keep plugging away friend
"The worst loneliness is not to be comfortable with yourself"
Reply
#33
This has been very difficult I must admit, and have kind of hit a wall. Several recent Deaths in the family and a few disasters at the farm I have up-dosed several times right when things were going well. Disappointed but I will continue. Thanks again for all the words of encouragement! Best Wishes to you all
Reply
#34
So happy that you are continuing to push ahead. I know sometimes life just gets in the way and we need to do, what we need to do. Thanks for the updates.
Reply
#35
Hey Fishfarmer,
How are you doing? Keep at it. You will win but it is hell to get there isn't it. I'm at week five of a cold turkey withdrawal from diazepam and it sucks. All that Heather Ashton has written is true. Thankfully I have been able to make it this far. I wish that I had tried a slow taper but I know from my experiences with alcohol that I don't have the will power to go in that direction. Best wishes for your success and for anyone else who wants to get away from the monkey on your back.
Reply
#36
Congratulations scorpigoh! WOW, cold turkey that must have been tough. Wish I had that willpower. May I ask how long you were using and what dosage? Best to You! FF
Reply
#37
Keep going, both of you. You are doing wonderfully.

I just wish it were not so difficult for all.

God be with you. Good luck. You are both exemplary examples of how one can conquer a problem in one's life.
Angel  It is Well with My Soul  Angel
Reply
#38
Thank you all for the support. I am not out of the woods yet. You could make a list of withdrawal from diazepam symptoms and I think I have and are still going thru them all. About the only symptom I have not had is seizures. Thank God for that! Fishfarmer, to answer your questions here is a summary of my woes. About 5 years ago I hurt my back.Went to the Dr. had all the tests and x-rays and physical therapy ,etc. and what finally worked for my pain was hydrocodone which my Dr. at the time prescribed. I stayed on that until he retired and my new Dr.s at the clinic suddenly announced that they would fill one last prescription for patients and after that they would refer patients to a pain specialist if you were taking any pain killers. So I refilled my prescription and started looking on line for medications. I couldn't find any strong painkillers reliably so I sought info from others for what worked for them and finally came up with a combination of Soma 250mg and diazepam 10mg and that seemed to work. Then this last year I became reckless with my self-medications and realized that I have a problem. Then I decided to quit and here am I. I quit drinking about 20 years ago same kind of situation cold turkey and same for smoking a pipe so I figure...why not quit soma and diazepam the same way. Yeah boy! This is very difficult as you all know. However, I am determined to get off this stuff and I'm scared of what I might be forced into with the plans to stop the inflow into the US of drugs. I don't like all the hassles with vendors too. I wish all of you the best with your quitting but I do not recommend doing it the way I have. I appreciate your encouragement and will be here to help you best that I can. We can do this! Scorpigoh
Reply
#39
Nice thread.
Everybody sharing thoughts and experiences and encouragement.

Some posts and ideas really stood out for me as I read this thread for the first time.

Benzos NOT for daily use is one of the best.

tapering slowly and scientifically (as in measuring doses)......is certain to be successful if you are determined.

I am surprised at what are (IMO) high dosages being used......this is a red flag for any concerned and is probably the reason many taper or quit. No one who cares for their health can take high dosages for very long and remain unconcerned.....this is your inner self guiding you.

Two techniques I use to avoid increasing dosages in the first place are:
1. Going off meds for a few days at a time (I believe this is Charon's SOP as well) creating gaps in usage
2. I also intentionally Sensitize myself to lower dosages.....by remaining aware, and paying attention to the effects of a med....when this is done....MORE is not better, it is just more without the benefits.

good luck to everyone.....this is an important subject and our forum is a perfect place for this discussion Wink
Go placidly amid the noise and haste, and remember what peace there may be in silence - Desiderata
Reply
#40
Go for it friend I feel akin to you already fish farmer respect pal peace n serenity to you. Bothered dog.
"The worst loneliness is not to be comfortable with yourself"
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)